Skip to Main content Skip to Navigation
Journal articles

Generalized equations under mild differentiability conditions

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00515773
Contributor : Alain Pietrus Connect in order to contact the contributor
Submitted on : Tuesday, September 7, 2010 - 11:17:23 PM
Last modification on : Friday, February 4, 2022 - 4:09:39 PM

Identifiers

  • HAL Id : hal-00515773, version 1

Collections

Citation

Alain Pietrus. Generalized equations under mild differentiability conditions. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A. Matemáticas, Springer, 2000, 94 (1), pp.15-18. ⟨hal-00515773⟩

Share

Metrics

Record views

24